# SDR ASAA2018122647548

- Difficulty date: December 24, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 24,001 hours, 7,838 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUM DURING RECALL CK ON DESCENT. GROUNDED - YES. PERFORMED T/S PER B737-900 FIM 21-62 TASK 801. DURING BITE, LEFT PACK RAM AIR ACT SHOWED A FAULT IN PREVIOUS LEG. CLEARED FAULT PER BITE PROCEDURE, LEFT PACK LIGHT NO LONGER ILLUMINATES ON RECALL. LEFT PACK CKS GOOD FOR SERVICE.
